# SDR FDEA202109092254

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 15,108 hours, 6,084 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Failed
- Location: Nr 2 Wheel
- Part time: 3,272 hours, 1,257 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 MAIN WHEEL TIRE FUSE PLUG MELTED DUE TO REJECTED  TAKE-OFF.    REMOVED AND REPLACED NR 2 MAIN WHEEL TIRE PER AMM-32-45-01-4. OKAY FOR SERVICE.
